# SDR ASAA2012011111112

- Difficulty date: January 11, 2012
- Submitted: February 17, 2012
- Operation: Air carrier
- Aircraft: N624AS
- Make and model: Boeing 737790
- Aircraft serial: 30778
- Aircraft time: 38,476 hours, 17,043 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5410U22
- Condition: Cracked
- Location: Bs 344-360
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN UNDER FLOOR SUPPORT CRACKED BETWEEN BS 344 AND 360 LBL 11.  REMOVED AND REPLACED MAIN CABIN FLOOR SUPPORT IAW SRM 51-40-02.
